1 results for Successive Over-Relaxation Method (SOR).

Parameters for your search query:
Keyword    Successive Over-Relaxation Method (SOR)

Open AccessArticle
Export: RIS | BibTeX | EndNote
Applying the Successive Over-relaxation Method to a Real World Problems
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 113-117. DOI: 10.12691/ajams-4-4-3
Pub. Date: August 13, 2016Views: 6344Downloads: 3809
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types